# SDR SWIA200312287

- Difficulty date: July 19, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 18,873 hours, 17,686 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LWR WING PLANK WS 148 CRACKED.  DISCOVERED DURING C-CHECK, DAMAGED AREA REPAIRED IAW CRJ REO 601R-57-21-130 REV 'D' & 601R-57-21-131 REV 'NC'.
